# SDR ASAA2013010693638

- Difficulty date: January 6, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,449 hours, 5,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11660
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 24,026 hours, 7,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE COMPLETING LANDING CHECK, DURING RECALL THE LT PACK LIGHT ILLUMINATED. LIGHT EXTINGUISHED WHEN PUSHING MASTER CAUTION.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER TEST FOR LT PACK, BOTH BIT AND PREV FLT FAULT RAM AIR ACTUATOR REF 21-62/801.  R & R RAM AIR INLET ACTUATOR FOR LT PACK AMM 21-51-21-400-801 BITE TEST AND OPS CK GOOD.
